UM
Adaptive asymptotic control of multivariable systems based on a one-parameter estimation approach
Chen, Ci; Wen, Changyun; Liu, Zhi; Xie, Kan; Zhang, Yun; Chen, C. L. Philip
2017-09
Source PublicationAUTOMATICA
ISSN0005-1098
Volume83Pages:124-132
AbstractMultivariable adaptive control is an important and challenging research area, where it usually requires designing adaptive laws to estimate a number of unknown parameters. Hence, this process may excessively consume limitedly available computational resources and large amount of computational time, which may degrade system performances, particularly for the case of online updating of parameter estimates. Thus reducing the number of parameters to be estimated is a promising way to solve the problem. The state-of-the-art result in the area is to update just one adaptive parameter. However, the tracking errors are only ensured bounded and thus the resulting closed-loop system is not asymptotically stable. Hence, a question that arises is whether such a result of non-zero tracking errors is the price paid for reducing the number of updating parameters. Up to now, there is still no answer to this question. In this paper, we address such an issue and realize asymptotic stability with online estimation of just one parameter. To achieve such a goal, a novel dynamic loop gain function based approach is proposed to incorporate with the backstepping control design procedure, which enables us to solve the algebraic loop problem caused by all the existing traditional Nussbaum function based approaches and thus establish system stability. A bound for the tracking error is explicitly established in terms of L-2 norm, which helps improve the transient performance by selecting the control parameters. Moreover, guaranteed by the Barbalat's Lemma, the tracking error is further ensured to approach zero asymptotically. Finally, simulation examples are conducted to testify the effectiveness of the proposed approach. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordAsymptotic control Multivariable systems One-parameter estimation
DOI10.1016/j.automatica.2017.03.003
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000408288800015
PublisherPERGAMON-ELSEVIER SCIENCE LTD
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:22   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Recommended Citation
GB/T 7714
Chen, Ci,Wen, Changyun,Liu, Zhi,et al. Adaptive asymptotic control of multivariable systems based on a one-parameter estimation approach[J]. AUTOMATICA,2017,83:124-132.
APA Chen, Ci,Wen, Changyun,Liu, Zhi,Xie, Kan,Zhang, Yun,&Chen, C. L. Philip.(2017).Adaptive asymptotic control of multivariable systems based on a one-parameter estimation approach.AUTOMATICA,83,124-132.
MLA Chen, Ci,et al."Adaptive asymptotic control of multivariable systems based on a one-parameter estimation approach".AUTOMATICA 83(2017):124-132.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Ci]'s Articles
[Wen, Changyun]'s Articles
[Liu, Zhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Ci]'s Articles
[Wen, Changyun]'s Articles
[Liu, Zhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Ci]'s Articles
[Wen, Changyun]'s Articles
[Liu, Zhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.